It is currently Mon Aug 21, 2017 10:26 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Aug 22, 2015 11:48 am 
Offline
New Poster
New Poster

Joined: Sat Aug 22, 2015 11:37 am
Posts: 3
I wrote this out last night so it is now technicslly tomo...

So i have have been using/addicted to opiates for the much better (for lack of a more appropriate word)half of 6 years and tomo i will take my first dose of suboxone. Heres the problem. No matter how ? Long i wait it seems i ALWAYS throw myself into precipitated WD. i was supposed to start yesterday. I waited 22 hours after my last use and then took a quarter of a sub. Within about 10-15 mins i was sweating profusely. Like i changed my shirt 6-7 in an hour cuz it was soaked with sweat yet i was freezing cold but then hot as hell. I tried waiting it out, taking more sub, i even tried a trick that usually pushes everything along so the precip WD only lasts a hAlf hour. I waited an hour after doing my trick and still wasn't feeling even slightly better. So i caved and went and put opiates in me which leveled me out for about an hour and a half maybe 2 hours and then went back to sweating and the hot/colds and skin crawling but not nearly as bad as before. So my question is this: HOW DO I KNOW ITS TIME TO TAKE THE SUB? HOW LONG DO I WAIT BEFORE TAKING MY FIRST DOSE AND DOES THE AMOUNT I USED THE DAY BEFORE --DOES THAT FACTOR IN WITH HOW LONG I WAIT? (the other dayv when i got sick i had done over 16bags in less than 36 hrs and then did a quarter pf a sub 22 hours after last use. Today i did a total of only 3 in 7 hrs. Last use at 9pm. It is now 11:45AM . I WANNA DO THIS RIGHT AND I WANT THIS TO BE THE BEGINING OF THE END OF MY ACTIVE ADDICTION. BUT IF I KEEP GOING INTO PRECIP WITHDRAWAL ITLL NEVER WORK. I always wait as long as i can and wait until the hot/cold sweats and skin crawling starts. ..... HELP! I used to only have to wait 12 hours max but now no amount of time seems long enough. I havw two kids so waiting days before dosing while in wd and taking care of two kids seems impossible.


Top
 Profile  
 
PostPosted: Sun Aug 23, 2015 8:46 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi bored2muchh,

Sorry that no one has answered your post yet. It is a perplexing one for sure and I think most members just don't have the answers for you.

IMO, you still are not waiting long enough. You stated you would do up to 16 bags a day? So we're talking heroin, right? That's a lot of junk so your tolerance is sky high and will take a long time before you can induce properly.

My brother was on Oxy's, and not even a high amount and they wanted him off it for 36 hours before induction. It doesn't take that long but in your case I would be good and sick before taking the Suboxone. Obviously at least another 8 hours on top of the 22. What else can a person say? You just aren't waiting long enough.

What does your doctor say? Or are you getting it off the street? Is there any plan for long term recovery in your world?

I hope you're still here reading the posts and do want a recovery plan. Have you tried methadone yet? That may be a better choice for you if you just can't induce.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Mon Aug 24, 2015 10:55 pm 
Offline
New Poster
New Poster

Joined: Sat Aug 22, 2015 11:37 am
Posts: 3
So i waited 28 hours and still got sick. That was sat night. I took the subs sunday and monday (today) and then used in the afternoon. Now im wondering when i can take my sub again? I only did two bags today and really didnt feel them. I do want to get and stay clean thats why i got onto the sub program. My docs giving me 16mg. Is it normal to still have the hot and cold flashes and sweating? I just want to feel normal again!


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Aug 27, 2015 3:14 pm 
Offline
Average Poster
Average Poster

Joined: Mon Aug 24, 2015 6:26 pm
Posts: 8
I have read that 15% of people are allergic to the naloxone. Just something I've read a few times while researching buprenorphine online and I do not know for certain that this is true.

I was told by two different doctors to never take it again and it has been listed as one of several medications I am allergic to in my medical records for many years now. I take Subutex instead of Suboxone. I am wondering if you could be allergic too.

My experiences with naltrexone (a cousin of naloxone and Narcan as I understand it) involved precipitated withdrawal so severe and that lasted for so long that two separate doctors who were both aware that I was on opiates when they administered it advised me to never take it again and I am still so traumatized by it all that I have a difficult time even talking about it over a decade later. It was that bad. Hope that helps.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group